# SDR AALA202402129610

- Difficulty date: January 28, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 89,233 hours, 11,589 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON START OF APU SMOKE AND FUMES FILLED THE CABIN AND COCKPIT. AIRCRAFT RETURNED TO BCN, LARGE OIL LEAK FOUND IN APU. **SUPPLEMENTAL REPORT FOR SDR AALA202401319610.** (CLOSED) MAINTENANCE REMOVED & REPLACED APU PER JOB CARD 72L31049008.
